# SDR DL757030456

- Difficulty date: May 10, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 58,424 hours, 31,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34101
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT CUTOUT REPAIR.   THE FUSELAGE SKIN WAS FOUND WITH MULTIPLE DENT LOCATIONS    BETWEEN FS 1570 & 1615 AND BETWEEN STRINGERS 18L & 22L.     THE DENTS WERE REMOVED WITH CUTOUTS TO THE SKIN AND REPAIRED WITH A SINGLE EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 384846-14, REV A.
